# SDR CA060605002

- Difficulty date: May 23, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,301 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Disk
- Part number: 350A35105901
- Part serial: 11137
- Condition: Failed
- Location: Rotor
- Part time: 4,734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500 HOUR INSPECTION, WHILE INSPECTING THE ENGINE TO MGB ASSY IAW MM, WC 63-00-00-601, AME NOTICED BLACK MARKS AROUND 3 OUT OF 6 BOLTS LINKING DISK ASSY TO POWER SHAFT (MARKS LIKE (SMOKING RIVETS). USING A 13MM WRENCH, COULD EASILY ROTATE THOSE 3 BOLTS BY THE HEAD. THE COTTER PINS WERE NORMALLY INSTALLED BUT THE BOLTS HAD LOST THEIR TORQUE. AFTER REMOVAL, BUSINGS OF THE DISK ASSY SHOWED FRETTING MARKS, AND WERE PARTIALLY UNCRIMPED. REPLACED DISK ASSY AND ASSOCIATED HARDWARE PLUS INSPECTIONS ASKED FOR BY WC 63-00-00-601 C/O. (TC NR 20060605002)
